MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 REVERSE LINER 32+0; SHOULDER IMPLANT - HUMERAL CUP

DEPUY IRELAND - 3015516266 REVERSE LINER 32+0; SHOULDER IMPLANT - HUMERAL CUP
Catalog Number 550032000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 09/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
It was reported that a clinical adverse events were received for conjoined tendinitis: device and procedure(relatedness).Device related: not related.Procedure related: possible.Date of event: 05 sep 2025 date of implant: (b)(6)2025 date of revision: no information provided.Device location: no information provided.Subject id: (b)(6).Study no: (b)(4).Treatment/impact: rehabilitation, injected medication (specify: 2 ml of 1% lidocaine 2 ml of 0.25% marcaine and 2 ml of betamethasone) and oral/topical medication depuy synthes product used: catalog number: 520000036 lot number: 662705 component type: humeral unique device id: (b)(4).Catalog number: 550011240 lot number: 663951 component type: baseplate unique device id: (b)(4).Catalog number: 550300500 lot number: 229406 component type: screw unique device id: (b)(4).Catalog number: 550040600 lot number: 206414 component type: screw unique device id: (b)(4).Catalog number: 550532008 lot number: 347232 component type: glenosphere unique device id: (b)(4).Catalog number: 550000360 lot number: 664116 component type: shell unique device id: (b)(4).Catalog number: 550032000 lot number: mi1777 component type: liner unique device id: (b)(4).
 
Event or Problem Description
Additional information received: treatment/impact: rehabilitation, injected medication (specify: 2 ml of 1% lidocaine 2 ml of 0.25% marcaine and 2 ml of betamethasone) and oral/topical medication (specify: medrol dosepak), outcome: recovering/resolving.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
REVERSE LINER 32+0
Common Device Name
SHOULDER IMPLANT - HUMERAL CUP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key23286548
Report Number1818910-2025-17516
Device Sequence Number8854108
Product Code PHX
UDI-Device Identifier10603295546733
UDI-Public(01)10603295546733(10)MI1777
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212737
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550032000
Device Lot NumberMI1777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight70 KG
Patient RaceWhite